# SDR DALA2022010700143

- Difficulty date: January 4, 2022
- Submitted: January 7, 2022
- Operation: Air carrier
- Aircraft: N67171
- Make and model: Boeing 757232
- Aircraft serial: 30839
- Aircraft time: 67,419 hours, 24,721 cycles
- System (JASC): 5730 · Wing, Plate/Skin
- Part: None
- Condition: None
- Stage of operation: IN
- How discovered: O
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

SHIP 6717 R/H PYLON DRAG FITTING #3,4,5,8,9 FASTNER DAMAGED AD-RELATED. CORRECTIVE ACTION: INSTALLED NEW FASTENER ON R/H PYLON DRAG FITTING #3,4,5,8 AND 9 HOLES IAW ERA 584511-14AD REV.C AND T/C 5720-01100-04B. (2075018)
